Open Access
2000 Asymptotic behavior for minimizers of an anisotropic Ginzburg-Landau functional
Shijin Ding, Zuhan Liu
Differential Integral Equations 13(1-3): 227-254 (2000). DOI: 10.57262/die/1356124298


Minimizers $u_{\varepsilon}$ of some anisotropic Ginzburg-Landau functional $E_{\varepsilon}$ defined in (1.4) below on a smooth domain ${\Omega}\subset R^2$ with smooth boundary data of degree $d$ are shown to subconverge (as ${\varepsilon}\to 0$) locally in $C^{1+{\alpha}}$ away from finitely many points $a_1,\ldots,a_N$ to an anisotropic harmonic map $u_*$: ${\Omega}\setminus \{a_1,\ldots,a_N\}$ $\to$ $R^2$ where $\{a_1,\ldots,a_N\}\subset{\Omega} \cap a^{-1}(m)$, $N$ is related to the degree $d$, $m,a^{-1}(m)$ are defined in the following.


Download Citation

Shijin Ding. Zuhan Liu. "Asymptotic behavior for minimizers of an anisotropic Ginzburg-Landau functional." Differential Integral Equations 13 (1-3) 227 - 254, 2000.


Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0986.35103
MathSciNet: MR1811957
Digital Object Identifier: 10.57262/die/1356124298

Primary: 35B25
Secondary: 35J20 , 35Q40

Rights: Copyright © 2000 Khayyam Publishing, Inc.

Vol.13 • No. 1-3 • 2000
Back to Top